Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Diagnosed with b/l endometeriosis, given meprate, increased bleeding. How do i know this is endometorosis or normal periods?

hi..i hav been diagnosed with b/l endometeriosis and given meprate 10mg twice daily.....for 12 days now gynae has increased dose by 3 daily and gynae cvp 3 a day as per my discretion to stop bleeding on 13th day suddenly i saw increased bleeding and i delayed the tablet intake too in the morning by say 4 hrs. Is it possible that my periods have started. also how do i knw this is endometorosis or normal periods?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Endometriosis is a pathological disease which can cause painful heavy bleeding.

In this context, your current heavy bleeding ( on 13th day) is mostly associated with endometriosis or hormonal imbalance (by increased hormonal medication).

Kindly consult with your gynecologist for follow up examination and take suggestive measures. Be well.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor